International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 5, Part A

Estimation of stress-strength reliability for poisson-exponential distribution under progressive type II censoring


Author(s): Reza Arabi Belaghi, Mehri Noori Asl, Hossein Bevrani and Özlem Gürünlü Alma

Abstract:
In this study, we are aiming to estimate the stress-strength reliability, R=P(Y

DOI: 10.22271/maths.2022.v7.i5a.880

Pages: 36-40 | Views: 66 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Reza Arabi Belaghi, Mehri Noori Asl, Hossein Bevrani, Özlem Gürünlü Alma. Estimation of stress-strength reliability for poisson-exponential distribution under progressive type II censoring. Int J Stat Appl Math 2022;7(5):36-40. DOI: 10.22271/maths.2022.v7.i5a.880
Call for book chapter
International Journal of Statistics and Applied Mathematics